The Annals of Mathematical Statistics

Efficient Estimation of a Probability Density Function

James Pickands III

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 854-864.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697593

Digital Object Identifier
doi:10.1214/aoms/1177697593

Mathematical Reviews number (MathSciNet)
MR243700

Zentralblatt MATH identifier
0186.52201

JSTOR
links.jstor.org

Citation

III, James Pickands. Efficient Estimation of a Probability Density Function. Ann. Math. Statist. 40 (1969), no. 3, 854--864. doi:10.1214/aoms/1177697593. https://projecteuclid.org/euclid.aoms/1177697593


Export citation